# SDR 08FDEA04849

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69205761
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN GILL LINER "Z" CHANNEL STA 1148 STR 14L CHAFED INTO FRAME SPLICE BLENDED CHAFED AREA FRAME SPLICE STA 1148 STR 14L REF SRM 53-10-1 ORIG "T" .112 LOSS .040 OUT OF LIMITS REF SRM 53-10-1 P1-2.  REPLACED FRAME SPLICE REF SRM 51-30-2, P2 THIS IS CLASSIFIED AS A MAJOR REPAIR.
